# SDR AALA201805259005

- Difficulty date: May 22, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 26,742 hours, 10,584 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Condition: Seized
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. ON THE LANDING, #2 TIRE BLEW AND CAUSED DAMAGE TO LEFT HAND INBOARD MAN/AFT FLAP. REPLACED THE NR 2 MAIN LANDING GEAR BRAKE ASSEMBLY PER AMM 32-41-41. (SEE ALSO SDR'S AALA20180522007 AND AALA201805239028.)
